# SDR DALA2019030101416

- Difficulty date: February 28, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,576 hours, 24,180 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 RT WING UPPER SKIN SURFACE CORROSION NOTED UNDER ESCAPE PATH WALKWAY TOP AFT SPAR 64" FROM FUSELAGE. CORRECTIVE ACTION: REMOVED CORROSION, READINGS SENT IAW SRM. REPAIRED AREA IAW ERA 575214-14 REV ORG. (0963532)
